Loading [MathJax]/jax/output/CommonHTML/jax.js
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Fractals cover

Volume 28, Issue 07 (November 2020)

Articles
No Access
GEODESICS IN THE SIERPINSKI CARPET AND MENGER SPONGE
  • 2050120

https://doi.org/10.1142/S0218348X20501200

Articles
No Access
EFFECT OF FRACTIONAL DERIVATIVE PROPERTIES ON THE PERIODIC SOLUTION OF THE NONLINEAR OSCILLATIONS
  • 2050095

https://doi.org/10.1142/S0218348X20500954

Articles
No Access
COMPLEXITY-BASED ANALYSIS OF BRAINS’ SYNCHRONIZATION IN HUMAN–HUMAN INTERACTION
  • 2050102

https://doi.org/10.1142/S0218348X20501029

Articles
No Access
GAS–WATER RELATIVE PERMEABILITIES FRACTAL MODEL IN DUAL-WETTABILITY MULTISCALE SHALE POROUS MEDIA DURING INJECTED WATER SPONTANEOUS IMBIBITION AND FLOW BACK PROCESS
  • 2050103

https://doi.org/10.1142/S0218348X20501030

Articles
No Access
DECODING OF THE RELATIONSHIP BETWEEN COMPLEX STRUCTURES OF MACHINED SURFACE AND TOOL WEAR IN MILLING OPERATION
  • 2050104

https://doi.org/10.1142/S0218348X20501042

Articles
No Access
VARIATIONAL PRINCIPLE FOR (2+1)-DIMENSIONAL BROER–KAUP EQUATIONS WITH FRACTAL DERIVATIVES
  • 2050107

https://doi.org/10.1142/S0218348X20501078

Articles
No Access
A NONLOCAL STRUCTURAL DERIVATIVE MODEL BASED ON THE CAPUTO FRACTIONAL DERIVATIVE FOR SUPERFAST DIFFUSION IN HETEROGENEOUS MEDIA
  • 2050122

https://doi.org/10.1142/S0218348X20501224

Articles
No Access
ESTIMATION OF FRACTAL DIMENSION OF FRACTIONAL CALCULUS OF THE HÖLDER CONTINUOUS FUNCTIONS
  • 2050123

https://doi.org/10.1142/S0218348X20501236

Articles
No Access
COMPARATIVE ANALYSIS OF NATURAL TRANSFORM DECOMPOSITION METHOD AND NEW ITERATIVE METHOD FOR FRACTIONAL FOAM DRAINAGE PROBLEM AND FRACTIONAL ORDER MODIFIED REGULARIZED LONG-WAVE EQUATION
  • 2050124

https://doi.org/10.1142/S0218348X20501248

Articles
No Access
FRACTAL ANALYSIS OF SURFACE ROUGHNESS EFFECTS ON GAS DIFFUSION IN POROUS NANOFIBERS
  • 2050125

https://doi.org/10.1142/S0218348X2050125X

Articles
No Access
FRACTAL DIMENSION ANALYSIS FOR ASSESSING THE HEALTH CONDITION OF A TRUSS STRUCTURE USING VIBRATION SIGNALS
  • 2050127

https://doi.org/10.1142/S0218348X20501273

Articles
No Access
THE RELATIONSHIP BETWEEN FRACTAL DIMENSIONS OF BESICOVITCH FUNCTION AND THE ORDER OF HADAMARD FRACTIONAL INTEGRAL
  • 2050128

https://doi.org/10.1142/S0218348X20501285

Articles
No Access
COMPLEXITY-BASED CLASSIFICATION OF THE CORONAVIRUS GENOME VERSUS GENOMES OF THE HUMAN IMMUNODEFICIENCY VIRUS (HIV) AND DENGUE VIRUS
  • 2050129

https://doi.org/10.1142/S0218348X20501297

Articles
No Access
SPECTRALITY AND NON-SPECTRALITY OF PLANAR SELF-SIMILAR MEASURES WITH FOUR-ELEMENT DIGIT SETS
  • 2050130

https://doi.org/10.1142/S0218348X20501303

Articles
No Access
LYAPUNOV-TYPE INEQUALITIES FOR LOCAL FRACTIONAL DIFFERENTIAL SYSTEMS
  • 2050131

https://doi.org/10.1142/S0218348X20501315

Articles
No Access
ASSOUAD DIMENSION AND SPECTRUM OF HOMOGENEOUS PERFECT SETS
  • 2050132

https://doi.org/10.1142/S0218348X20501327

Articles
No Access
ANALYSIS OF PERMEABILITY EVOLUTION CHARACTERISTICS BASED ON DUAL FRACTAL COUPLING MODEL FOR COAL SEAM
  • 2050133

https://doi.org/10.1142/S0218348X20501339

Articles
No Access
INFORMATION AND COMPLEXITY-BASED ANALYSIS OF THE VARIATIONS OF THE CORONAVIRUS GENOME BETWEEN DIFFERENT COUNTRIES
  • 2050134

https://doi.org/10.1142/S0218348X20501340

Articles
No Access
MULTIVARIATE AFFINE FRACTAL INTERPOLATION
  • 2050136

https://doi.org/10.1142/S0218348X20501364

Articles
No Access
CONTACT PROCESS ON FRACTAL CLUSTERS SIMULATED BY GENERALIZED DIFFUSION-LIMITED AGGREGATION (g-DLA) MODEL
  • 2050137

https://doi.org/10.1142/S0218348X20501376

Articles
No Access
FRACTAL MODELS FOR GAS–WATER TRANSPORT IN SHALE POROUS MEDIA CONSIDERING WETTING CHARACTERISTICS
  • 2050138

https://doi.org/10.1142/S0218348X20501388

Articles
No Access
FRACTAL DIMENSIONS OF LINEAR COMBINATION OF CONTINUOUS FUNCTIONS WITH THE SAME BOX DIMENSION
  • 2050139

https://doi.org/10.1142/S0218348X2050139X

Articles
No Access
ON SOME EXCEPTIONAL SETS IN ENGEL EXPANSIONS AND HAUSDORFF DIMENSIONS
  • 2050140

https://doi.org/10.1142/S0218348X20501406

Articles
No Access
THE FRACTIONAL COMPLEX TRANSFORM: A NOVEL APPROACH TO THE TIME-FRACTIONAL SCHRÖDINGER EQUATION
  • 2050141

https://doi.org/10.1142/S0218348X20501418

Articles
No Access
PORTFOLIO MODEL UNDER FRACTAL MARKET BASED ON MEAN-DCCA
  • 2050142

https://doi.org/10.1142/S0218348X2050142X

Articles
No Access
INTERMEDIATE ASSOUAD-LIKE DIMENSIONS FOR MEASURES
  • 2050143

https://doi.org/10.1142/S0218348X20501431

Articles
Open Access
SPARSE CODE MULTIPLE ACCESS CODEBOOK DESIGN USING SINGULAR VALUE DECOMPOSITION
  • 2150021

https://doi.org/10.1142/S0218348X21500213

Articles
Open Access
COMPLEXITY AND INFORMATION-BASED ANALYSIS OF THE VARIATIONS OF THE SARS-COV-2 GENOME IN THE UNITED STATES OF AMERICA (USA)
  • 2150023

https://doi.org/10.1142/S0218348X21500237

Articles
Open Access
COMPLEXITY-BASED DETECTION OF SIMILARITY BETWEEN ANIMAL CORONAVIRUSES AND SARS-CoV-2 IN HUMANS
  • 2150031

https://doi.org/10.1142/S0218348X21500316